MathSciNet Relay Station
MathSciNet bibliographic data
MR2557192 57M07 (20F65)
Putman, Andrew A note on the abelianizations of finite-index subgroups of the mapping class group. Proc. Amer. Math. Soc. 138 (2010), no. 2, 753–758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement